Papers that have been submitted and awaiting publication.
Charles Collot, Tej-Eddine Ghoul, Nader Masmoudi and Van-Tien Nguyen. “Refined description and stability for singular solutions of the 2D Keller-Segel system” https ://arxiv.org/abs/1912.00721, To appear in Communication Pure and Applied Math.
Charles Collot, Tej-Eddine Ghoul, Nader Masmoudi and Van-Tien Nguyen. “Spectral analysis for singularity formation of the two dimensional Keller-Segel system.” https ://arxiv.org/abs/1911.10884 To appear in Annals of PDE.
Duong, G.K., Ghoul, T., Zaag, H. “Sharp equivalent for the blowup profile to the gradient of a solution to the semilinear heat equation.” https://arxiv.org/abs/2109.03497
Ghoul, Tej-Eddine, Ibrahim S., Lin Q., Titi E. “On the effect of rotation on the life-span of analytic solutions to the 3D inviscid primitive equations.” To appear in Arch. Ration. Mech. Anal.
Elgindi T., Ghoul T., Masmoudi N. “On the Stability of Self-similar Blow-up for C1,α Solutions to the Incompressible Euler Equations on R3 ” https ://arxiv.org/abs/1910.14071
K. Duong, T. Ghoul, N.I. Kavallaris, H. Zaag. “Blowup solutions for the shadow limit model of singular Gierer-Meinhardt system with critical parameters.” https ://arxiv.org/abs/2106.07481
Collot C., Ghoul T., Masmoudi N. “Singularity formation for Burgers equation with transversal viscosity.” To appear in Annales de l’ENS (https ://arxiv.org/abs/1803.07826)
Ghoul, Tej-Eddine. "Stable type II blowup for the 7 dimensional 1-corotational energy supercritical harmonic map heat flow."
Collot C., Ghoul T., Masmoudi N. “Singularities and unsteady separation for the inviscid two-dimensional Prandtl’s system.” Arch. Ration. Mech. Anal. 240 (2021) no. 3, 1349–1430. 35Q35 (76B99)
Elgindi T., Ghoul T., Masmoudi N. “Stable self-similar blow-up for a family of non-local transport equations.” Anal. PDE 14 (2021), no. 3, 891–908. 35Q31 (35Q35)
Ghoul, Tej-Eddine, S.Ibrahim and Shengyi Shen. “Long time behaviour of a two fluids model.” Advances in Mathematical Sciences and Applications Vol.28, No.1, (2019), pp.171–196
Ghoul, Tej-Eddine, Van Tien Nguyen and Hatem Zaag. “Construction and stability of type I blo- wup solutions for non-variational semilinear parabolic systems.” Adv. Pure Appl. Math. 10 (2019), no. 4, 299–312
Ghoul, Tej-Eddine, S.Ibrahim and Van Tien Nguyen. “Construction of type II blowup solutions for the 1-corotational energy supercritical wave maps.” J. Differential Equations 265 (2018), no. 7, 2968–3047.
Ghoul, Tej-Eddine, Van Tien Nguyen and Hatem Zaag. “Construction of Type I blow-up solutions for a higher order semi-linear parabolic equation.” Adv. Nonlinear Anal. 9 (2020), no. 1, 388–412.
Ghoul, Tej-Eddine, Masmoudi N. “Minimal mass blowup solutions for the Patlak-Keller- Segel equation.” Comm. Pure Appl. Math. 71 (2018), no. 10, 1957–2015.fg
Ghoul, Tej-Eddine, S.Ibrahim, V.T.Nguyen. “On the stability of type II blowup solutions for the 1-corotational energy supercritical harmonic map heat flow.” Anal. PDE 12 (2019), no. 1, 113–187.
Ghoul, Tej-Eddine, Van Tien Nguyen, and Hatem Zaag. “Construction and stability of blowup solutions for a non-variational semilinear parabolic system.” Ann. Inst. H. Poincaré Anal. Non Linéaire 35 (2018), no. 6, 1577–1630
Ghoul, Tej-Eddine, Van Tien Nguyen, and Hatem Zaag. "Blowup solutions for a reaction-diffusion system with exponential nonlinearities." J. Differential Equations 264 (2018), no. 12, 7523–7579. 35K51 (35B40 35B44 35K57 35K91)
Ghoul, Tej-Eddine, Van Tien Nguyen, and Hatem Zaag. "Construction and stability of blow-up solutions for a semilinear heat equation involving a nonlinear gradient term." J. Differential Equations263 (2017), no. 8, 4517–4564. 35K59 (35B40 35B44 35K15 35K57)
Germain, Pierre, Tej‐Eddine Ghoul, and Hideyuki Miura. "On uniqueness for the harmonic map heat flow in supercritical dimensions." Communications on Pure and Applied Mathematics 70, no. 12 (2017): 2247-2299.
Ghoul, Tej-Eddine, Moez Khenissi, and Belkacem Said-Houari. "On the stability of the Bresse system with frictional damping." Journal of Mathematical Analysis and Applications 455, no. 2 (2017): 1870-1898.
Ghoul, Tej-Eddine, Van Tien Nguyen, and Hatem Zaag. "Refined regularity of the blow-up set linked to refined asymptotic behavior for the semilinear heat equation." Advanced Nonlinear Studies 17, no. 1 (2017): 31-54.
Ghoul, Tej-eddine. "Global existence for the nonlinear heat equation in the Fujita subcritical case with initial value having zero mean value." Journal of Mathematical Analysis and Applications 389, no. 1 (2012): 562-568.
Ghoul, Tej-eddine. "An extension of Dickstein’s “small lambda” theorem for finite time blowup." Nonlinear Analysis: Theory, Methods & Applications 74, no. 17 (2011): 6105-6115.